# SDR SWAA2019100877616

- Difficulty date: September 10, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A9481
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO L/H ZEE-CHANNEL CORRODED BETWEEN BS. 500 TO BS. 500D, LBL 24.   R&R L/H ZEE-CHANNEL IAW SRM AND DWG.
